MathSciNet Relay Station
MathSciNet bibliographic data
MR68659 (16,920c) 42.4X
Chrestenson, H. E. A class of generalized Walsh functions. Pacific J. Math. 5, (1955). 17–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement